Journal of Systems Engineering and Electronics ›› 2012, Vol. 34 ›› Issue (7): 1458-1462.doi: 10.3969/j.issn.1001-506X.2012.07.28

• 制导、导航与控制 • 上一篇    下一篇


蔡文新, 方洋旺, 李锐, 伍友利   

  1. 空军工程大学工程学院, 陕西 西安 710038
  • 出版日期:2012-07-27 发布日期:2010-01-03

Optimal control for Markov jump linear systems

CAI Wen-xin, FANG Yang-wang, LI Rui, WU You-li   

  1. Engineering Institute, Air Force Engineering University, Xi’an 710038, China
  • Online:2012-07-27 Published:2010-01-03




For discrete-time Markov jump linear systems, an optimal control problem is studied. First, a quadratic cost function is determined, and then the optimal controller and Riccati difference equation are designed under complete states information,which are based on Bellman stochastic dynamic programming and the characters of Markov jump systems. Then the method is further extended to incomplete states information. The optimal control algorithm is presented based on a posterior probability density function deciding by observation vector. Finally, an example with incomplete states information is given to verify the effectiveness of the presented optimal controller.